Indian Journal of Pure and Applied Mathematics, ( ISI ), Volume (27), No (2), Year (1996-2) , Pages (129-140)

Title : ( Modules, annihilators and module derivations of JB * -algebras )

Authors: Shirin Hejazian , Assadollah Niknam ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper we study modules and module derivations of JB*-algebras. We prove some results for annihilators of submodules, and we also prove the continuity of module derivations of JB*-algebras to Banach Jordan modules in certain cases which is a generalization of results in Ringrose9. Our method works in particular for commutative C*-algebras and the C*-algebra K(H), of compact operators on a Hilbert space H. We also show the existence of discontinuous module derivations of certain JB*-algebras.

Keywords

برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1052629,
author = {Hejazian, Shirin and Niknam, Assadollah},
title = {Modules, annihilators and module derivations of JB * -algebras},
journal = {Indian Journal of Pure and Applied Mathematics},
year = {1996},
volume = {27},
number = {2},
month = {February},
issn = {0019-5588},
pages = {129--140},
numpages = {11},
keywords = {derivations-continuity},
}

[Download]

%0 Journal Article
%T Modules, annihilators and module derivations of JB * -algebras
%A Hejazian, Shirin
%A Niknam, Assadollah
%J Indian Journal of Pure and Applied Mathematics
%@ 0019-5588
%D 1996

[Download]